Advanced

On positive solutions of a class of nonlinear elliptic equations

Ehrnström, Mats LU and Mustafa, Octavian G. (2007) In Nonlinear Analysis: Theory, Methods & Applications 67(4). p.1147-1154
Abstract
We investigate the existence of positive solutions vanishing as x ->+infinity to the semilinear elliptic equation Delta u + f (x, u) + g(x)x . del u = 0, x > A > 0, in R-n, n >= 3, under mild assumptions on the functions f, g. Conditions for these solutions to be radial are also given.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
positive solution, nonlinear elliptic equation, exterior domain
in
Nonlinear Analysis: Theory, Methods & Applications
volume
67
issue
4
pages
1147 - 1154
publisher
Elsevier
external identifiers
  • wos:000246854200013
  • scopus:34147175060
ISSN
0362-546X
DOI
10.1016/j.na.2006.07.002
language
English
LU publication?
yes
id
b1cd225e-2d96-4295-8692-b7b166d3f6bc (old id 662513)
date added to LUP
2007-12-06 11:55:14
date last changed
2017-07-23 04:35:00
@article{b1cd225e-2d96-4295-8692-b7b166d3f6bc,
  abstract     = {We investigate the existence of positive solutions vanishing as x ->+infinity to the semilinear elliptic equation Delta u + f (x, u) + g(x)x . del u = 0, x > A > 0, in R-n, n >= 3, under mild assumptions on the functions f, g. Conditions for these solutions to be radial are also given.},
  author       = {Ehrnström, Mats and Mustafa, Octavian G.},
  issn         = {0362-546X},
  keyword      = {positive solution,nonlinear elliptic equation,exterior domain},
  language     = {eng},
  number       = {4},
  pages        = {1147--1154},
  publisher    = {Elsevier},
  series       = {Nonlinear Analysis: Theory, Methods & Applications},
  title        = {On positive solutions of a class of nonlinear elliptic equations},
  url          = {http://dx.doi.org/10.1016/j.na.2006.07.002},
  volume       = {67},
  year         = {2007},
}